PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 72 | 1 | 9-17
Tytuł artykułu

On some singular integral operatorsclose to the Hilbert transform

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let m: ℝ → ℝ be a function of bounded variation. We prove the $L^p(ℝ)$-boundedness, 1 < p < ∞, of the one-dimensional integral operator defined by $T_m f(x) = p.v. \int k(x-y) m(x+y) f(y)dy$ where $k(x) = \sum_{j ∈ ℤ} 2^j φ _j (2^j x)$ for a family of functions ${φ_j}_{j∈ℤ}$ satisfying conditions (1.1)-(1.3) given below.
Słowa kluczowe
Rocznik
Tom
72
Numer
1
Strony
9-17
Opis fizyczny
Daty
wydano
1997
otrzymano
1995-07-10
poprawiono
1996-03-26
Twórcy
autor
  • Facultad de Matemática, Astronomía y Física UNC, Ciudad Universitaria, 5000 Córdoba, Argentina
autor
  • Facultad de Matemática, Astronomía y Física UNC, Ciudad Universitaria, 5000 Córdoba, Argentina
autor
  • Facultad de Matemática, Astronomía y Física UNC, Ciudad Universitaria, 5000 Córdoba, Argentina
Bibliografia
  • [D-R] J. Duoandikoetxea and J. L. Rubio de Francia, Maximal and singular integral operators, Invent. Math. 84 (1986), 541-561.
  • T. Godoy, L. Saal and M. Urciuolo, About certain singular kernels $K(x,y) = K_1(x-y)K_2(x+y)$, Math. Scand. 74 (1994), 98-110.
  • [G-U] T. Godoy and M. Urciuolo, About the $L^p$-boundedness of integral operators with kernels of the form $K_1(x-y)K_2(x+y)$, Math. Scand., to appear.
  • [R-S] F. Ricci and P. Sjögren, Two parameter maximal functions in the Heisenberg group, Math Z. 199 (1988), 565-575.
  • [S] E. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, Princeton, 1970.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv72i1p9bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.